# SDR IPXA2015011685329

- Difficulty date: January 14, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKE OFF,  RECEIVED A REV 2 PRESSURE FAULT.  WARNING DISAPPEARED AND REAPPEARED NUMEROUS TIMES.  DUMPED FUEL APPROX 24 MINS, RT LWR SWITCH, S1-8366, INOPERATIVE.  LT CENTER ACTUATOR UNLOCK FUNCTION NOT SMOOTHLY.  R & R RT LOWER SWITCH IAW AMM 78-34-01.  R & R  LEFT CENTER ACTUATOR IAW AMM 78-32-02 LEAK CHECK OK.  C/O OPS CK OF NR 2 ENG T/R SYSTEM IAW AMM 78-30-01 FOUND SATISFACTORY.  PERFORM NR 2 ENG RUN.  ACFT OK FOR SERVICE. REF IPC 78-32-91-10, ITEM 307J.
